RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 431–454 (Mi mz6292)  

Best one-sided approximation of certain classes of functions

V. G. Doronin, A. A. Ligun


Full text: PDF file (1486 kB)

English version:
Mathematical Notes, 1981, 29:3, 220–233

Bibliographic databases:

UDC: 517
Received: 05.03.1977

Citation: V. G. Doronin, A. A. Ligun, “Best one-sided approximation of certain classes of functions”, Mat. Zametki, 29:3 (1981), 431–454; Math. Notes, 29:3 (1981), 220–233

Citation in format AMSBIB
\Bibitem{DorLig81}
\by V.~G.~Doronin, A.~A.~Ligun
\paper Best one-sided approximation of certain classes of functions
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 431--454
\mathnet{http://mi.mathnet.ru/mz6292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613926}
\zmath{https://zbmath.org/?q=an:0505.41017|0458.41022}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 220--233
\crossref{https://doi.org/10.1007/BF01158533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz6292
  • http://mi.mathnet.ru/eng/mz/v29/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021